# SDR AALA202110188983

- Difficulty date: October 15, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N753AN
- Make and model: Boeing 777223
- Aircraft serial: 30261
- Aircraft time: 78,548 hours, 9,981 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Check Valve
- Part number: 6065151
- Condition: Faulty
- Location: Zone 100 - Fuse
- Stage of operation: CR
- How discovered: V
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: MULTIPLE LAVATORIES INOPERATIVE, FLIGHT DIVERTED TO BOS. REPLACED 2EA VACUUM CHECK VALVES IAW AMM 38-32-07, 2EA BAROMETRIC SWITCHES IAW AMM 38-32-51-40, AND RELAY K38004 IAW SWPM 20-81-11, LEAK AND OPS CHECK GOOD (SEE ALSO AALA202110184766, AALA202110185635, AALA202110186042, AALA202110181869).
